# SDR DL72S961033

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C-2 LETTER CHECK, STRINGER CRACKED SECOND BAY DOWN  FROM TOP LEFT SIDE INSIDE VERTICAL FIN.  REPAIRED PER M/M 55-30-0. FIG 803.
